# SDR JIKA2014021401

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N248DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT630B
- Aircraft time: 23,195 hours, 20,205 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT, THE PILOT ATTEMPTED TO EXTEND THE LG & DID NOT GET A DOWN & LOCKED INDICATION FOR THE NLG.  THE LG WAS CYCLED TWO ADDITIONAL TIMES, THE UNSAFE NLG INDICATION LIGHT PERSISTED.  THE QRH ITEMS WERE ACCOMPLISHED WITH NO INDICATION THAT THE NLG WAS SUCCESSFULLY EXTENDED.  THE SUBSEQUENT LANDING WAS ACCOMPLISHED SUCCESSFULLY WITH NO FURTHER INCIDENT.  TROUBLESHOOTING REVEALED THAT THE LG POSITION INDICATOR WAS BROKEN, R & R LG POSITION INDICATOR IAW SA227 MM 32-60-10.  GND OPERATION CHECKS WERE NORMAL.
